Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 3 of 3 Posts

·
Registered
Joined
·
56 Posts
Discussion Starter · #1 ·
I have a question for you all. . . . !Every time I have anything wtih caffeine, even just a little bit of it, like in chocolate, and every time I take any kind of medicine, like Advil, Tylenol or a cold medicine, I get sever D that lasts for days. Does anyone else have this problem? Do you just not have caffeine and not take medicine? Do you have anything that helps this?Thanks!
 

·
Registered
Joined
·
1,479 Posts
I don't have this problem - I take excedrin fairlt frequently for headaches and don't notice this (and it has caffeine in it). does this happen with just caffeine too or does it have to be the combo? maybe both together throw your system over the edge.sorry I can't be more helpnancy
 
1 - 3 of 3 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top